# SDR 20000330SH018

- Difficulty date: February 29, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Engine: Garrtt TPE331*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31080261
- Part serial: 97P08032
- Condition: Frozen
- Location: Drive Gear
- Part time: 13,285 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP FROZE DURING FLIGHT STRIPING DRIVE GEAR.  (X)
